By Topic

New approach to filtering for nonlinear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Davis, M.H.A. ; University of London, Department of Electrical Engineering, Imperial College, London, UK

The paper describes a recently developed reformulation of the optimal-filtering equations for a noisily observed diffusion process and discusses the computational implications. The computation involved is the solution of a parabolic partial differential equation whose coefficients are determined by the observed process. A Monte Carlo method of solution is proposed and given in detail as an example. It is argued that nonlinear filtering is now a practical proposition.

Published in:

Control Theory and Applications, IEE Proceedings D  (Volume:128 ,  Issue: 5 )